nausea

by nicky

Hi,
I've been taking 300mg of natural progesterone for less than a week. I terrible nausea at night. Is this part of estrogen dominance. Will it settle down in time. Cystic breasts are finally improving but feel tired and sick at night. Hysterectomy last May. Kept ovaries. Thanks

Comments for nausea

Click here to add your own comments

Jan 23, 2015
nausea
by: Wray

Hi Nicky Oral progesterone is not the best Delivery system. "The liver and gut region removed a mean of 96 per cent of the progesterone entering these tissues", see here. I suggest you try a cream. But you are right, nausea is a symptom of Oestrogen Dominance. You haven't been using the progesterone for long, it can take weeks to stabilise. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...